# SDR ABXR2018020700001

- Difficulty date: February 7, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T31614
- Condition: Corroded
- Location: Te Flap
- Part time: 86,935 hours, 31,883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP UPPER SKIN CORRODED AT AREA ABOVE INDB FAIRING STA 95-100.
